×

Found 16,994 Documents (Results 1–100)

Solvability of iterative system of fractional order differential equations with nonhomogeneous boundary conditions. (English. Russian original) Zbl 07763834

Russ. Math. 67, No. 6, 63-76 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 6, 74-88 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software